IEEE - Institute of Electrical and Electronics Engineers, Inc. - Bounds and Exact Mean Node Degree and Node Isolation Probability in Interference-Limited Wireless Ad Hoc Networks With General Fading

Author(s): Weng Chon Ao ; Kwang-Cheng Chen
Sponsor(s): IEEE Vehicular Technology Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 June 2012
Volume: 61
Page Count: 7
Page(s): 2,342 - 2,348
ISSN (Paper): 0018-9545
ISSN (Online): 1939-9359
DOI: 10.1109/TVT.2012.2191583
Regular:

We investigate the mean degree and the isolation probability of a network node sustaining intrasystem interference and intersystem interference from multiple coexisting wireless ad hoc networks.... View More

Advertisement